Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
N-SSM360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "cyst and clusters of microcyst", "thickening of the capsule-shell complex", "appearance and irregularity of the implant shell" and "rupture".This record is for right side.The device remains implanted.
Additional Manufacturer Narrative
E1.Phone number continued: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.